# SDR CALA2010022600052

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 27,185 hours, 8,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN DOOR R3 EMERGENCY SIDE LIGHTS INOP MULT-33-3-00 01.  REPLACED EMERGENCY LIGHTS AT R3 AND RESEATED CONNECTOR ON M73 6.  OPS CHECK GOOD IAW AMM 33-51-07.  ATAG 99322.
